Ummm, these bumps may be mosquito bites, yet I am fearful about allergic reaction. I feel slightly idiotic asking this. Lyrica has worked for nerve pain, a bit. I may need higher doseage. What is normal dosage for Lyrica?
Can Lyrica cause hives or itching? Just started taking Lyrica 3 days ago?
Question posted by Anonymous on 13 June 2010
Last updated on 14 September 2017 by 1955
I take lyrica and was told the highest dose allowed is 300 mg for night time and to start on day time at 150 mgs!
I've been taking Lyrica for about 3 months I noticed some bumps on my skin. They look and itch like mosquito bites is this a reaction 2 Lyrica
I believe the beginning dose of lyrica is 50mg 2X a day usually. But more importantly i just got this off the lyrica website:
Important Safety Information
LYRICA is not for everyone. LYRICA may cause serious, even life threatening, allergic reactions. Stop taking LYRICA and call your doctor right away if you have any signs of a serious allergic reaction. Some signs are swelling of your face, mouth, lips, gums, tongue, throat or neck or if you have any trouble breathing, or have a rash, hives or blisters.
So like you said, may be mosquito bites, but it also may be kind of a big deal. Talk to your doc asap
- Lyrica uses and safety info
- Lyrica information for Healthcare Professionals (includes dosage details)
- Side effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.